# SDR DALA1028210904

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 54,599 hours, 40,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Wire Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY FLOOR LIGHT AT36DE INOPERATIVE.  MAINTENANCE REPLACED BROKEN PIN IN HARNESS.  OPERATION OF LIGHT NOW CHECKS OK.  (2010-D1254) (DLM88102863).
